# SDR ASAA2021030934270

- Difficulty date: March 9, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 14,966 hours, 6,405 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK NOTED AT #2 ENGINE. GROUNDED - YES. ON DEFERRAL.
